Jump to content

Amyron: PSSD post SSRI sexual dysfunction


Amyron

Recommended Posts

I'm a 28 year old man from Greece. I am suffering from ssri side effects 8 years now. I think that Imight suffering from withdrawal symptom  (or Pssd). I don't know also if there is a difference.

 

I was diagnosed with OCD in 2009 and I was on Prozac from 2009 to 2014 daily on 60mg. On this time interval I have noticed that I had weak erections without paying real attention. But when I I had awful experiences with women where I didn't have enough erections then I realized that the prozac may be the cause. I haven't taken it since 2014.

 

Occassionally I was on zoloft to 20mg (the indicated dose for ocd) but I stopped them gradually.

 

Since April 2017 I am not taking any medication but I have to confess that I have to tackle severe side effects such as erectile dysfunction, muted or inability to orgasm I noticed also impaired seven quality and sometimes the quantity was insufficient  (almost zero).

 

I am in a bad situation and I feel regretful for taking these drugs. I preferred to have OCD (or whatever mental illness is this) rather than facing impotence and inability to have children.

 

Has anyone an idea about what am I supposed to do?

Edited by baroquep
white space
Link to post
  • ChessieCat changed the title to Amyron: PSSD post SSRI sexual dysfunction
  • Administrator

Welcome, Amyron.

 

Sexual dysfunction is a very, very common side effect of antidepressants. After you went off Prozac in 2014, did you take other antidepressants? When did you take Zoloft? Did you go off Zoloft in April 2017?

 

If so, you are very recently off antidepressants. Recovery from the effects can be very gradual and frustrating, but we do see people regain sexual functioning after some time.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
  • 8 months later...

How are you doing Amyron?

Zoloft 50 mg from April 23, 2015 to August 28th, 2016 (1 year, 4 months).

4 week taper. Last dose on August 28, 2016

 

Mianserin 30 mg in an attempt to reverse PSSD from September 6th, 2017–around mid November 2017 after a few week taper. Did not fix PSSD

 

Currently taking: Melatonin and magnesium every night.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy